# SDR TRAX200700919

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 7,537 hours, 4,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERIOR HANDLE CRACKED.  REMOVED AND REPLACED EXTERIOR HANDLE IAW 700 AMM 52-11-03.  SUPPLEMENTAL - SDR CLOSED 07/11/07.
